# SDR ASAA2017051220721

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,994 hours, 3,944 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" LIGHT ILLUMINATED ON PRESSURIZATION CONTROLLER AFTER LANDING.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-31-801.  NO CURRENT FAULTS SHOWING.   AUTO FAIL LIGHT LIGHT EXTINGUISHED.   ALL OTHER INDICATION ON PANEL CLEARED.   ACFT GOOD FOR CONTINUED SERVICE.
